# SDR AALA20121215001

- Difficulty date: December 10, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fairing
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAB FAIRING CRACKED ON LEFT ELEVATOR.  INSTALLED REPAIR DOUBLER PER ESO 80080 PG 601(O).
